# SDR GTIA2022122936859

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N944NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10545
- Aircraft time: 5,277 hours, 2,187 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR QUALITY EVENT DURING CRUISE .PERSISTENT  MUSTY SMELL  ON THE BACK OFTHE AIRPLANE.MULTIPLE PAX SICK.-T/S IAW TSM 05-50-00-810-831-A FOR CAUSE OF CABIN ODOR OR SMOKE. COMPLETED APU AND ENGINE RUNS WITH NO EVIDENCE OF LEAKS OR ODORS AT THIS TIME. IAW AMM 71-00-00 PERFORMED DECONTAMINATION OF ECS (PACKS) IAW AMM 21-00-00-615-002.  R & R RECIRCULATION FILTERS IAW AMM 21-21-41. ALL SYSTEMS OP CK GOOD. A/C OK TO RETURN TO SERVICE.
